MAUDE Adverse Event Report: EXACTECH, INC. EXACTECH; TRULIANT TIB TAMP GUIDE

EXACTECH, INC. EXACTECH; TRULIANT TIB TAMP GUIDE
Catalog Number 02-029-22-2000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, after the cleaning process was completed at the hospital, the button and spring had disengaged from the tibia tamp handle and the spring has been lost.There was no patient involvement reported.The handle and button will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the event was likely the result of insufficient overlap between the snap ring and the lip of the housing to prevent the occurrence of disengagement.No information provided in the following section(s): a2, a3, a4, a5, b6, b7, d4 (serial number, exp date), g5, h4.The following section(s) have additional info: d10, g4, g7, h1, h2, h3, and h7.

Brand Name
EXACTECH
Common Device Name
TRULIANT TIB TAMP GUIDE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10457642
Report Number1038671-2020-00503
Device Sequence Number4093136
Product Code LXH
UDI-Device Identifier10885862523723
UDI-Public10885862523723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-029-22-2000
Device Lot Number82388001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/24/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;